×

zbMATH — the first resource for mathematics

Einfach-elliptische Singularitäten. (German) Zbl 0296.14019

MSC:
14J15 Moduli, classification: analytic theory; relations with modular forms
14C15 (Equivariant) Chow groups and rings; motives
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arnold, V.I.: Normal forms of functions near degenerate critical points. Weyl groupsA k ,D k ,E k and Lagrange singularities. Functional Anal. and its Appl. Vol.6, Noo 4, 3-25 (1972)
[2] Arnold, V.I.: A Letter to International Conference on Manifolds and related Topics, Tokyo (1973)
[3] Artin, M.: On isolated rational singularities of surfaces. Am. J. Math.88, 129-136 (1966) · Zbl 0142.18602
[4] Atiyah, M.F.: Resolution of singularities and division of distributions. Comm. Pure Appl. Math.23, No 2, 145-150 (1970) · Zbl 0188.19405
[5] Bernstein, I. N.: Analytic extension of generalized functions by one parameter. Functional Anal. and its Appl. Vol.6, No 4, 26-40 (1972)
[6] Bourbaki, N.: Groupes et algèbres de Lie. Chapitres 4, 5 et 6. Act. Sci. et Ind. No 1337. Paris: Hermann 1969 · Zbl 0199.35203
[7] Brieskorn, E.: Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann.166, 76-101 (1966) · Zbl 0145.09402
[8] Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inventiones math.4, 336-358 (1968) · Zbl 0219.14003
[9] Brieskorn, E.: Singular elements of semi-simple algebraic groups. Actes. Congrès intern. Math.2,279-284 (1970)
[10] Brieskorn, E., Saito, K.: Artin-Gruppen und Coxeter-Gruppen. Inventiones math.17. 245-271 (1972) · Zbl 0243.20037
[11] Deligne, P.: Les imeubles des groupes de tresses généralisés. Inventiones math.17, 273-302 (1972) · Zbl 0238.20034
[12] Du Val, P.: On isolated singularities which do not affect the conditions of adjunction. Part I, II, III. Proc. Cambridge Phil. Soc.30, 453-465 und 483-491 (1934) · JFM 60.0599.01
[13] Duistermaat, J. J.: Oscillatory Integrals, Lagrange Immessions and Unfoldings of Singularities. Preprint (1973)
[14] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962) · Zbl 0173.33004
[15] Grothendieck, A., Dieudonné: Élements de Géométrie algébrique. Publ. Math. I.H.E.S. 4, 8, 32 (1960, 1967).
[16] Hartshorne, R.: Residues and Duality. Lecture Notes in Mathematics20, Berlin-Heidelberg-New York Springer 1966 · Zbl 0212.26101
[17] Kas, A., Schlessinger, M.: On the Versal Deformation of a Complex Space with an Isolated Singularity. Math. Ann.196, 23-29 (1972) · Zbl 0242.32014
[18] Kashiwara, M.:b-functions and Singularities of Hypersurfaces (1973) (In Japanese) · Zbl 0287.58007
[19] Kirby, D.: The structure of an isolated multiple point of a surface. I, II, III. Proc. London Math. Soc. (3), VI, 597-609 (1956); und VII, 1-28 (1957) · Zbl 0079.37003
[20] Laufer, H. B.: Normal Two dimensional Singularities. Annals of math. Studies 71. Princeton University Press 1971 · Zbl 0245.32005
[21] Malgrange, B.: Monodromie et développements asymptotiques. To appear in Sem. Leray · Zbl 0305.32008
[22] Milnor, I.: Singular Points of Complex Hypersurface. Annals of Math. Studies 61. Princeton University Press (1968) · Zbl 0184.48405
[23] Mumford, D.: Topology of normal singularities of an algebraic surface and a criterion for simplicity, Pub. Math. I. H. E. S. No 9 (1961) · Zbl 0108.16801
[24] Saito, K.: Quasihomogene isolierte Singularitäten von Hyperflächen. Inventiones math.14, 123-142 (1971) · Zbl 0224.32011
[25] Saito, K.: An algebraic computation of monodromy ?Singularites à Cargèse?. A paraitre dans Astérisque (1972)
[26] Saito, K.: Regularity of Gauß-Manin connection of alflat family of isolated singularities. Quelques jonuées singuliéres. École Polytechnique. Paris (1973)
[27] Scheja, G., Storch, U.: Über Spurfunktionen bei vollständigen Durchschnitten (Erscheint demnächst J. Reine Angew. Math.) · Zbl 0316.13003
[28] S.G.A. 7: Lecture Notes in Mathematics. Berlin-Heidelberg-New York: Springer 1972
[29] Siegel, C. L.: Topics in Complex Function Theorie Vo. I. Interscience tracts in pure and applied mathematics N0 25 (1971)
[30] Siersma, D.: The singularities ofC ?-functions of right-codimension smaller or equal than eight. Koninkl. Nederl. Akademie Van Weterschappen-Amsterdam Series A. N, No 1 and Indag. Math.35, No 1, 31-37 (1973)
[31] Tjurina, G. N.: Locally semiuniversal flat deformation of isolated Singularities of complex spaces. Akad. Nauk SSR. Ser. Mat.33, No 5 (1970) (in Russian)
[32] Wagreich, P.: Elliptic singularities of Surfaces. Amer. J. Math.92, 419-454 (1970) · Zbl 0204.54501
[33] Wagreich, P.: Singularities of complex surfaces with solvable local fundamental group. Topology11, 51-72 (1972) · Zbl 0219.57028
[34] Orlik, P.: Weighted homogeneous polynomials and fundamental groups. Topology9, 267-273 (1970) · Zbl 0198.28303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.